Maximum likelihood estimation of bivariate logistic models for incomplete responses with indicators of ignorable and non-ignorable missingness
Version of Record online: 30 JUL 2002
Journal of the Royal Statistical Society: Series C (Applied Statistics)
Volume 51, Issue 3, pages 281–295, July 2002
How to Cite
Horton, N. J. and Fitzmaurice, G. M. (2002), Maximum likelihood estimation of bivariate logistic models for incomplete responses with indicators of ignorable and non-ignorable missingness. Journal of the Royal Statistical Society: Series C (Applied Statistics), 51: 281–295. doi: 10.1111/1467-9876.00269
- Issue online: 30 JUL 2002
- Version of Record online: 30 JUL 2002
- [Received October 2000. Final revision January 2002]
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!